# SDR AALA20050141

- Difficulty date: February 24, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT RIGHT NUMBER ONE DOOR, FORWARD STRIP LIGHTS, AFT STRIP LIGHTS AND EXIT STRIP LIGHTS INOPERATIVE.  REPLACED BATTERY PACK 11OWL2 FOR EMERGENCY LIGHTS AT RIGHT NUMBER ONE DOOR, FORWARD STRIP LIGHTS, AFT STRIP LIGHTS AND EXIT STRIP LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
